ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
TRM-330 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
08/30/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of seroma(late) is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.The reason for reoperation: "rupture with burning sensations," "late seroma, double capsule, waiting for alcl results." further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.These are known potential adverse events addressed in the product labeling.
Event or Problem Description
Healthcare professional reported left side "rupture with burning sensations," "late seroma, double capsule, waiting for alcl results." device has been explanted.